# SDR IPXA2021030166230

- Difficulty date: February 12, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 14,909 hours, 9,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532016407
- Condition: Punctured
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGBULK CARGO COMP. FLOOR PANEL 162HF HAS PUNCTURECOMPLIED WITH SREO A300-5320-42722
